# SDR SWIA200718445

- Difficulty date: May 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120
- Aircraft serial: 120285
- Aircraft time: 32,760 hours, 42,967 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Track
- Condition: Cracked
- Location: Lt Dv Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DV WINDOW SUPPORT BRACKET UNDER FORWARD TRACK IS CRACKED IN TWO AREAS, DISCOVERED AT C-CHECK.  SPLICED REPLACEMENT SECTION AFT OF STRINGER 9L TO WINDOW SILL AND REPLACED END CLIPS PER EMB SRM 53-10-04 AND 51-40-02.
